# SDR SWAA2024041766895

- Difficulty date: March 8, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 1 Inlet Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 INLET COWL OUTER LIP SKIN HAS SEVERAL LOOSE FASTENERS AT THE 6 O'CLOCK POSITION (MKD)<[01] REMOVED DISCREPANT FASTENERS I.A.W SRM 51-40-02.;[02] C/W NDT PER PART 6 51-00-00 PROCEDURE 23 AND PART 6 53-30-00 PROCEDURE 3. NO DEFECTS NOTED.;[03] INSTALLED FIRST OVERSIZE FASTENERS I.A.W SRM 54-10-01-1A-2.;[04] C/W CA#3 DUSTIN WYATT (TECHNICIAN); 22-MAR-2024 22:02 UTC INSTALLED FIRST OVERSIZE FASTENERS I.A.W SRM 54-10-01-1A-2;[05] RII- C/W CA#3 DUSTIN WYATT (TECHNICIAN); 22-MAR-2024 22:02 UTC INSTALLED FIRST OVERSIZE FASTENERS I.A.W SRM 54-10-01-1A-2
